I am on Oxbutynin 10 mg ER for overactive bladder for the last three months. Recently the severe constipation has become unbearable and I have had to use laxatives to relieve symptoms. The last few days I have also experienced abdominal pain. I also have begun having bloody noses (two). Can I stop Oxbutynin abruptly until I can speak to my physician or pharmacist? Is it safe?
topaz1217; Many time they give this with a fiber laxative to help, But if we are just talking about stopping it today, And check with the doctor tomorrow then that should be no problem for the overactive bladder. If you can call your Pharmacist today. But you want to talk with your doctor about the abdominal pain tomorrow.
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 1 answer
Posted 17 Nov 2015 • 3 answers
Posted 2 Dec 2016 • 2 answers
Posted 7 Nov 2017 • 0 answers
Posted 19 Dec 2017 • 3 answers